Volume 8, Issue Supplement, February 2001, Pages 106 - 111
Painlevé Analysis and Singular Manifold Method for a (2 + 1) Dimensional Non-Linear Schrödinger Equation
P.G. Estévez, G.A. Hernáez
Available Online 1 February 2001.
- 10.2991/jnmp.2001.8.s.19How to use a DOI?
The real version of a (2 + 1) dimensional integrable generalization of the nonlinear Schrödinger equation is studied from the point of view of Painlevé analysis. In this way we find the Lax pair, Darboux transformations and Hirota's functions as well as solitonic and dromionic solutions from an iterative procedure.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - P.G. Estévez AU - G.A. Hernáez PY - 2001 DA - 2001/02/01 TI - Painlevé Analysis and Singular Manifold Method for a (2 + 1) Dimensional Non-Linear Schrödinger Equation JO - Journal of Nonlinear Mathematical Physics SP - 106 EP - 111 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.19 DO - 10.2991/jnmp.2001.8.s.19 ID - Estévez2001 ER -